Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Experiencing hot flashes, loss of sleep, no periods since 2 months, 36 yr old. Blood and thyroid test normal. Reasons ?

i am almost 36,i have been experiencing hot flashes,loss of sleep,and i have not had my period in two months,even though im not sexually active.i bought primrose oil and black coshosh at the store and im taking the lowest dosage.i went to my doctor before and did blood works and thyroid test,came back ok,my doctor think im too young for pre menopause .what do you suggest that i do next.
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it appears that you have abscence of period for 2 months, hot flashes, and lack of sleep. Blood work and thyroid normal . with amenorrhea of to months menopause cant be think of.
Other reasons could be chronic infection, anxiety, and anemia etc. I advise you to consult a physician for diagnosis and treatment.
I advise you to take juice of palatable vegetables daily.
Thank you.
Answered: Mon, 7 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor